Addiction: Substance Abuse Community
Coming off Oxycodone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Coming off Oxycodone

I am coming off of Oxycodone 30's (Roxi) and am on day three.  At my worst I was taking 5 to 7 of the 30's a day, so at most 210 mg's a day.  I went to doctor and he put me on a tapering method and that didn't work cause I continued to do them after.  Last week I quit cold turkey and lasted three days, put ended up relapsing.  Now I have gone cold turkey again and am on day three and need all the help I can get.  When I try to get some sleep it feels like my legs never stop moving and I take pm med and it seems to last about four hours.  I feel nausea all day and have no energy.  I want to be done with these awful drugs. Please help
Related Discussions
9 Comments Post a Comment
Blank
Avatar_m_tn
welcome to med help .You are in the right place.there is a lot of encouragement and support here.You are going to have some tough days ahead of you ,but this is no different than what many of us have done . you are not alone my brother. I will say a prayer for you and keep posting
Blank
Avatar_m_tn
Look at the upper right portion of this page for the health pages, in there you will find the Thomas recipe and an amono acid protocol.
Read these and take from them what will benifit you. I found the hot baths and ace bandages to help me with the restless legs.....Sounds like you are making good progress, just remember you will have to be here again if you do not concquer it now.
A few more days and you should be in good shape..continue posting.

Good luck, you can make it!
Blank
Avatar_m_tn
Just looked at Thomas recipe and believe that it would be helpful.  The cravings are the worst part cause it is all i want.
Blank
Avatar_m_tn
Well, you can't do that.

Your desire to quit has to be stronger than the desire to take a pill.
There are people here that will help but in the end man, it's all on you to do this.
What was it that you thought would be benifical to you in the Thomas recipe?
What are your plans on going forward?
Blank
1283286_tn?1312915566
Today should be your worst day, tommorrow will kinda be the same without much noticible change but by Friday you should be noticing change for the better. Its going to take a couple weeks for your sleep and some of the restlessness to subside..You just have to lock horns with this and say "I'm going to make it". Set the goal each day of getting thru the day, and then do it again with the next day..There is no instant fix but take heart that you are going over the hump right now and are starting the process of getting the bad symptoms out of the way. Next will be breaking the mental attachment we develop for the pills as being part of our everyday routine. You might want to hunt some of "Jimimiddlefinger's" posts by looking at his profile. I believe he is close to 3 months clean from the blues and was commenting regularly on how things were going at day 15, day 20, 30 etc..Hang in there..It does get better..
Blank
495284_tn?1333897642
They make a product called Hylands also.  It is for RLS.  You might want to try that.  You will be over the roughest part of this shortly.  Your body is just trying to get rid of all the toxins right now.  Hang tight.  Try and get up and move around as much as you can.  Gotta get your natural endorphins working again.  Eat some bland foods and if you like gatorade drink that.  There is also Boost or Ensure if you cant eat.  Have you given any thought to recovery care?  This will help you a ton.  Keep posting..........sara
Blank
Avatar_m_tn
You can do it..First couple of weeks are the hardest...I am 10 months free of Oxy's and Somas..Get some Valium to help with WD take long hot baths..Sleeping or lack of is the hardest part..After 10 days you should be ok..Excersie even if you don't feel like it. a quick 10 minute walk does wonders  Good Luck  If I can do it  YOU can too!

G
Blank
Avatar_m_tn
Just got off work and feeling a bit better....Went to gnc to pick up a couple things...The vitamins for energy and Melatonin to try and sleep more than a few hours and really hope the melatonin works just to get some sleep.. The energy is not as big a problem, just hate not being able to sleep.  Will post tom something.  Thanks for all the encouragement...
Blank
1481358_tn?1288298691
Keep it up. Im on day three too. Tonight I definatly feel alot better! Dont erase those 3 tough days. I wont either. Good Job!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1827057_tn?1397523877
Blank
ricart70
IN
Avatar_f_tn
Blank
motye51
4522800_tn?1405696702
Blank
VICourageous
ID
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
3197167_tn?1348972206
Blank
clean_in_ks
KS